# SDR AALA2018090769002

- Difficulty date: August 25, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 261AG,  FRAMES 64 TO 66,  Y512.5 TO -Y464.5.  REPLACED  THE FLOOR PANEL IAW AMM 53-00-00-400-801-A, AND SRM 51-72-11.
